Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 703178, 9 pages
http://dx.doi.org/10.1155/2014/703178
Research Article

Solutions of a Quadratic Inverse Eigenvalue Problem for Damped Gyroscopic Second-Order Systems

Department of Mathematics, East China Normal University, Shanghai 200241, China

Received 2 September 2013; Accepted 15 December 2013; Published 21 January 2014

Academic Editor: Zhongxiao Jia

Copyright © 2014 Hong-Xiu Zhong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong-Xiu Zhong, Guo-Liang Chen, and Xiang-Yun Zhang, “Solutions of a Quadratic Inverse Eigenvalue Problem for Damped Gyroscopic Second-Order Systems,” Journal of Applied Mathematics, vol. 2014, Article ID 703178, 9 pages, 2014. https://doi.org/10.1155/2014/703178.